# SDR DALA2022081005453

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 66,663 hours, 21,749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Not Seated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 2L ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS. CORRECTIVE ACTION: RESEATED SLIDE LIGHT CORI SWITCH PER AMM 25-66. OPS CH OK. (2354855)
